ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Laminar boundary layer on rotating sphere and spheroids in non-Newtonian fluids

Rajeswari, Ganjam K (1962) Laminar boundary layer on rotating sphere and spheroids in non-Newtonian fluids. In: Zeitschrift für angewandte Mathematik und Physik ZAMP, 13 (5). pp. 442-460.

[img] PDF
4l.pdf - Published Version
Restricted to Registered users only

Download (686Kb) | Request a copy
Official URL: http://www.springerlink.com/content/jj0gr156216522...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Jun 2010 10:03
Last Modified: 19 Sep 2010 06:08
URI: http://eprints.iisc.ernet.in/id/eprint/28379

Actions (login required)

View Item View Item